# SDR YENA2021042100254

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 75-78 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION OVER STGR 29 RH BTW FR 75 TO FR 78; CORROSION WAS REMOVED  AND FOUND TO BE OUT OF LIMITS PER EMB 190 SRM 53-23-03AD/51 PAR 4 AND 5A TABLE 101 THEREFORE STRINGER WAS REPLACED NEW PER SRM 51-41-02 PAR 6 NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. ALL WORK ACCOMPLISHED BY TOMX NR 0015
